DocumentCode
1159597
Title
Two Theorems on Hurwitz Polynomials and Their Applications to Symmetrical and Antimetric Two-ports
Author
Zeheb, E.
Volume
11
Issue
4
fYear
1964
fDate
12/1/1964 12:00:00 AM
Firstpage
500
Lastpage
502
Keywords
Filtering theory; Filters; H infinity control; Polynomials; Symmetric matrices; Testing; Voltage;
fLanguage
English
Journal_Title
Circuit Theory, IEEE Transactions on
Publisher
ieee
ISSN
0018-9324
Type
jour
DOI
10.1109/TCT.1964.1082348
Filename
1082348
Link To Document